Alert archive / Texas / Flash Flood Warnings in 2018

Flash Flood Warning 50, NWS Midland/Odessa, TX

October 8, 2018Terrell County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at Oct 8, 2018, 9:03 PM CDT for Terrell County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 8, 2018, 9:03 PM CDT (02:03 UTC)
Expired
Oct 9, 2018, 12:00 AM CDT
In force
3 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
None

County Terrell County, TX

The radar

The Laughlin AFB radar (KDFX), 175 km from the middle of the area, began a volume at 02:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 2.1 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2018-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1458 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2018-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1458 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1090 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted.

180 
WGUS54 KMAF 090203
FFWMAF
TXC443-090500-
/O.NEW.KMAF.FF.W.0050.181009T0203Z-181009T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Midland/Odessa TX
903 PM CDT MON OCT 8 2018

The National Weather Service in Midland has issued a

* Flash Flood Warning for...
  Southeastern Terrell County in southwestern Texas...

* Until midnight CDT.

* At 903 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have 
  already fallen. Flash flooding is expected to begin shortly, or is 
  already occurring.

* Flash flooding will remain over mainly rural areas of southeastern
  Terrell County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 2980 10180 2981 10182 2979 10182 2981 10185
      2978 10193 2982 10198 2980 10199 2980 10204
      2979 10204 2979 10207 2980 10214 2985 10219
      2984 10219 2984 10221 3028 10200 3029 10176
      2978 10176 2978 10181

$$

44
1 follow-up statement
153 
WGUS74 KMAF 090334
FFSMAF

Flash Flood Statement
National Weather Service Midland/Odessa TX
1034 PM CDT MON OCT 8 2018

TXC443-090500-
/O.CON.KMAF.FF.W.0050.000000T0000Z-181009T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Terrell TX-
1034 PM CDT MON OCT 8 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHEASTERN TERRELL COUNTY...

At 1033 PM CDT, Doppler radar indicated rain had ended across the 
warned area. However, flooding will continue for an hour or two. Up 
to two inches of rain have already fallen. The threat of flash 
flooding continues.

Flash flooding will remain over mainly rural areas of southeastern
Terrell County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 2980 10180 2981 10182 2979 10182 2981 10185
      2978 10193 2982 10198 2980 10199 2980 10204
      2979 10204 2979 10207 2980 10214 2985 10219
      2984 10219 2984 10221 3028 10200 3029 10176
      2978 10176 2978 10181

$$

44

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 8, 6:04 PM CDT, 2 hours 59 minutes earlier.

Area forecast discussion, Oct 8, 6:04 PM CDT, 2 hours 59 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
604 PM CDT Mon Oct 8 2018

.UPDATE...
See public discussion below.

&&

.DISCUSSION...
Have updated the zones to include Severe Thunderstorm Watch #400
until 1 am CDT Tuesday for portions of the central and eastern
Permian Basin.

&&

.PREV DISCUSSION... /issued 551 PM CDT Mon Oct 8 2018/

DISCUSSION...

See 00Z Aviation Discussion below.

AVIATION...

Sfc flow will back overnight as the upper trough finally moves
thru West Texas/SE NM, accompanied by a last line of convection.
Models remain in disagreement on placement/timing, but judging
from WV movement of the trough, bulk of convection should be in
the06-10Z time range. Forecast sounding suggest cigs will stay
VFR except KMAF, which should be MVFR. However, vsby in direct
convection could drop to LIFR. Skies scour out behind the trough
after 12Z.

PREV DISCUSSION... /issued 149 PM CDT Mon Oct 8 2018/

DISCUSSION...
Upper trough centered near the 4 Corners region this morning moving
east into CO and NM tonight. The leading edge of this trough will
swing onto the plains Wednesday as a secondary surge dives down
out of the NW to reinforce it. By early Thursday the next upper
trough moves down across CA developing into a closed low off the
coast by Friday moving down to Baja over the weekend. Will have to
also watch Pacific Hurricane Sergio coming across Mexico on
Friday.

Had some morning showers around the area with the first round of
storms moving across the Central Permian Basin by midday.  May get a
couple bands of storms before main/heaviest rainfall moves through
tonight as the upper trough swings across.  Have raised pops
tonight to the 70 to 90 percent range for most locations.

Model qpf starts the rain tonight out west over Eddy and Culberson
in the 03-06z time and develops it into a line of storms that moves
across the Western Permian Basin and the Trans Pecos by 09z and into
the Central Permian Basin by 12z.  The Flash FLood Watch remains in
effect through tonight for the Permian Basin... portions of SE NM...
as well as the Trans Pecos.  Have added Loving... Ward... and
Brewster to the watch.  After tonight the rain chances will shift
east Tuesday... could need the watch extended into tomorrow for the
eastern CWA.  Wednesday looks to be the lull day before pops begin
to return on Thursday and increase through next weekend as remains
of Sergio move up into the SW.  Have thunderstorms each day in the
extended forecast.

Expect cooler temps the next few days with highs generally in the
70s with 80s along the Rio Grande.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     59  76  51  74 /  90  60  10  10
Carlsbad                       53  74  46  76 /  80  10   0   0
Dryden                         66  82  56  83 /  80  40  10   0
Fort Stockton                  57  76  51  78 /  80  30  10   0
Guadalupe Pass                 48  67  47  70 /  80  10   0   0
Hobbs                          51  72  45  74 /  80  20  10   0
Marfa                          47  70  40  75 /  80  20   0   0
Midland Intl Airport           58  75  51  75 /  90  40  10  10
Odessa                         58  75  51  75 /  90  30  10   0
Wink                           55  76  50  77 /  80  20  10   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...Flash Flood Watch through late tonight for Central Lea County-
     Northern Lea County-Southern Lea County.

TX...Flash Flood Watch through Tuesday morning for Andrews-Big Bend
     Area-Borden-Crane-Dawson-Ector-Gaines-Glasscock-Howard-
     Loving-Martin-Midland-Mitchell-Pecos-Reagan-Scurry-Terrell-
     Upton-Ward-Winkler.

&&

44/80/44
Hazardous weather outlook, Oct 8, 1:59 PM CDT, 7 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
159 PM CDT Mon Oct 8 2018

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-091900-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-
Van Horn and Highway 54 Corridor-Reeves County and Upper Trans Pecos-
Loving-Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-
Davis/Apache Mountains Area-Pecos-Presidio Valley-Marfa Plateau-
Big Bend Area-Terrell-Guadalupe Mountains-
159 PM CDT Mon Oct 8 2018 /1259 PM MDT Mon Oct 8 2018/

This Hazardous Weather Outlook is for portions of southeast New
Mexico, southwest Texas, and western Texas.

.DAY ONE...This Afternoon and Tonight

Severe thunderstorms are expected across much of the region, with
coverage increasing this evening and overnight. Damaging winds and
large hail are the primary threats, and an isolated tornado or two
cannot be ruled out. There is potential for widespread damaging winds
overnight as a line of storms moves eastward across the area.

Heavy rain will accompany storms that develop, with cell training
likely tonight. Thus, the Flash Flood Watch remains in effect for the
Permian Basin, Lower Trans Pecos, Big Bend Area, and Lea county.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
http://weather.gov/midland

In the hours before

Special weather statement, Oct 8, 8:08 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
808 PM CDT MON OCT 8 2018

TXZ081-090130-
Big Bend Area TX-
808 PM CDT MON OCT 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BREWSTER COUNTY UNTIL 830
PM CDT...

At 808 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Persimmon Gap, or 33 miles north of Panther Junction,
moving northeast at 25 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This storm will remain over mainly rural areas of central Brewster
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2968 10315 2984 10326 2998 10315 3008 10297
      2994 10281 2977 10290
TIME...MOT...LOC 0108Z 238DEG 49KT 2981 10313

12
Special weather statement, Oct 8, 8:12 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
812 PM CDT MON OCT 8 2018

TXZ082-090200-
Terrell TX-
812 PM CDT MON OCT 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL TERRELL COUNTY UNTIL
900 PM CDT...

At 812 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Dryden, moving northeast at 25 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This storm will remain over mainly rural areas of east central
Terrell County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
southwestern Texas.

LAT...LON 2999 10208 3036 10210 3037 10177 3009 10177
      3000 10176
TIME...MOT...LOC 0112Z 238DEG 49KT 3002 10196

12
Special weather statement, Oct 8, 8:17 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
817 PM CDT MON OCT 8 2018

TXZ082-090200-
Terrell TX-
817 PM CDT MON OCT 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TERRELL COUNTY UNTIL
900 PM CDT...

At 816 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Dryden, moving northeast at 25 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

This storm will remain over mainly rural areas of southeastern
Terrell County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
southwestern Texas.

LAT...LON 2979 10212 2999 10215 3000 10176 2979 10176
      2978 10181 2980 10180 2981 10182 2979 10182
      2981 10185 2980 10191 2978 10193 2980 10194
      2980 10196 2982 10197 2980 10199 2980 10204
      2979 10205
TIME...MOT...LOC 0116Z 238DEG 49KT 2988 10203

12
Special weather statement, Oct 8, 8:20 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
820 PM CDT MON OCT 8 2018

TXZ074-090145-
Davis/Apache Mountains Area TX-
820 PM CDT MON OCT 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BREWSTER COUNTY
UNTIL 845 PM CDT...

At 819 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Alpine, moving northeast at 25 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Alpine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3028 10358 3043 10369 3063 10341 3046 10322
TIME...MOT...LOC 0119Z 237DEG 50KT 3041 10355

12
Special weather statement, Oct 8, 8:25 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
825 PM CDT MON OCT 8 2018

TXZ081-090145-
Big Bend Area TX-
825 PM CDT MON OCT 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BREWSTER COUNTY
UNTIL 845 PM CDT...

At 824 PM CDT, Doppler radar was tracking a strong thunderstorm 13
miles west of Persimmon Gap, or 26 miles northwest of Panther
Junction, moving northeast at 25 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Persimmon Gap, Terlingua Ranch Airport, Terlingua Ranch Lodge and
Santiago Peak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2938 10345 2965 10372 2991 10332 2965 10313
TIME...MOT...LOC 0124Z 237DEG 50KT 2967 10339

12
Special weather statement, Oct 8, 8:39 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
839 PM CDT MON OCT 8 2018

TXZ074-075-081-090230-
Pecos TX-Big Bend Area TX-Davis/Apache Mountains Area TX-
839 PM CDT MON OCT 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PECOS AND
NORTHWESTERN BREWSTER COUNTIES UNTIL 930 PM CDT...

At 837 PM CDT, Doppler radar was tracking several thunderstorms 11
miles north of Marathon, or 20 miles east of Alpine, moving
northeast at 35 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Alpine, Marathon, Alpine-Casparis Municipal Airport, Sierra Madera
and Elephant Mountain Wildlife Management Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
southwestern Texas.

LAT...LON 2993 10341 3044 10371 3089 10316 3060 10259
TIME...MOT...LOC 0137Z 218DEG 32KT 3037 10331

33

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 7:16 PM CDTFlash Flood WarningMAFCrane, Midland, Pecos, Upton3 hr
Oct 8, 7:28 PM CDTFlash Flood WarningMAFHoward, Mitchell, Scurry3 hr
Oct 8, 7:42 PM CDTSpecial Weather StatementMAFTerrell33 min
Oct 8, 7:47 PM CDTSpecial Weather StatementMAFUpton28 min
Oct 8, 8:07 PM CDTSpecial Weather StatementMAFBrewster23 min
Oct 8, 8:08 PM CDTSpecial Weather StatementMAFBrewster22 min
Oct 8, 8:12 PM CDTSpecial Weather StatementMAFTerrell48 min
Oct 8, 8:17 PM CDTSpecial Weather StatementMAFTerrell43 min
Oct 8, 8:20 PM CDTSpecial Weather StatementMAF25 min
Oct 8, 8:25 PM CDTSpecial Weather StatementMAFBrewster20 min
Oct 8, 8:39 PM CDTSpecial Weather StatementMAF51 min
Oct 8, 9:01 PM CDTSevere Thunderstorm WarningMAFPecos, Reeves44 min
Oct 8, 9:07 PM CDTSpecial Weather StatementMAFTerrell38 min
Oct 8, 9:42 PM CDTFlash Flood WarningMAFGlasscock, Howard, Midland, Reagan3 hr
Oct 8, 9:43 PM CDTSevere Thunderstorm WarningMAFReeves, Ward32 min
Oct 8, 9:46 PM CDTSpecial Weather StatementMAFTerrell14 min
Oct 8, 9:48 PM CDTSpecial Weather StatementMAFTerrell27 min
Oct 8, 9:49 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos41 min
Oct 8, 10:02 PM CDTSpecial Weather StatementMAFTerrell28 min
Oct 8, 10:22 PM CDTAreal Flood AdvisoryMAFCrane, Midland, Pecos, Reagan, Upton3 hr
Oct 8, 10:24 PM CDTAreal Flood AdvisoryMAFBrewster3 hr
Oct 8, 10:32 PM CDTSpecial Weather StatementMAFTerrell28 min
Oct 8, 10:33 PM CDTSpecial Weather StatementMAFTerrell27 min
Oct 8, 11:02 PM CDTSpecial Weather StatementMAFMidland28 min
Oct 8, 11:03 PM CDTSpecial Weather StatementMAFTerrell27 min
Oct 8, 11:05 PM CDTSpecial Weather StatementMAFBrewster25 min
Oct 8, 11:08 PM CDTSpecial Weather StatementMAFBrewster22 min
Oct 8, 11:09 PM CDTSpecial Weather StatementMAFBrewster21 min
Oct 8, 11:20 PM CDTAreal Flood AdvisoryMAFHoward, Martin, Midland3 hr
Oct 8, 11:44 PM CDTSpecial Weather StatementMAFTerrell31 min
Oct 8, 11:48 PM CDTAreal Flood AdvisoryMAFAndrews, Gaines3 hr
Oct 8, 11:51 PM CDTSpecial Weather StatementMAFGlasscock24 min
Oct 8, 11:58 PM CDTSpecial Weather StatementMAFBrewster32 min
Oct 9, 12:16 AM CDTSpecial Weather StatementMAFBrewster29 min
Oct 9, 12:17 AM CDTFlash Flood WarningMAFBorden, Howard3 hr
Oct 9, 12:42 AM CDTSpecial Weather StatementMAFMitchell, Scurry48 min
Oct 9, 12:46 AM CDTAreal Flood AdvisoryMAFHoward, Mitchell, Scurry3 hr
Oct 9, 12:49 AM CDTAreal Flood AdvisoryMAFGlasscock, Howard, Midland3 hr
Oct 9, 12:53 AM CDTSpecial Weather StatementMAFTerrell52 min
Oct 9, 12:55 AM CDTSpecial Weather StatementMAFCrockett50 min
Oct 9, 1:06 AM CDTAreal Flood AdvisoryMAFMitchell, Scurry3 hr
Oct 9, 1:14 AM CDTAreal Flood AdvisoryMAFScurry3 hr
Oct 9, 2:12 AM CDTAreal Flood AdvisoryMAFReagan4 hr
Oct 9, 2:26 AM CDTAreal Flood AdvisoryMAFMidland4 hr
Oct 9, 2:54 AM CDTSpecial Weather StatementMAFReagan36 min
Oct 9, 6:10 AM CDTAreal Flood WarningMAFGlasscock, Midland3 hr
Oct 9, 9:16 AM CDTAreal Flood WarningMAFGlasscock, Midland3 hr
Oct 9, 12:16 PM CDTAreal Flood AdvisoryMAFGlasscock, Midland3 hr
Oct 9, 3:01 PM CDTAreal Flood AdvisoryMAFGlasscock, Midland4 hr

Nearby

Flash Flood Warnings in Texas, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.